RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 988–1009 (Mi izv2349)  

Characterization of some finite simple groups by biprimaty subgroups. II

V. A. Belonogov


Abstract: In this article, properties of the biprimary subgroups of even order are used to characterize the following series of finite simple groups: the projective special linear groups $PSL(2,q)$, ($q>3$), the projective special unitary groups $PSU(3,2^{2n})$ ($n>1$), the Suzuki groups $\operatorname{Sz}(q)$, the Janko group $J_1$ of order 175560, and the Ree-type groups.

Full text: PDF file (2539 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 990–1010

Bibliographic databases:

UDC: 519.41
MSC: Primary 20D05; Secondary 20D20, 20G40
Received: 18.12.1972

Citation: V. A. Belonogov, “Characterization of some finite simple groups by biprimaty subgroups. II”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 988–1009; Math. USSR-Izv., 7:5 (1973), 990–1010

Citation in format AMSBIB
\Bibitem{Bel73}
\by V.~A.~Belonogov
\paper Characterization of some finite simple groups by biprimaty subgroups.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 988--1009
\mathnet{http://mi.mathnet.ru/izv2349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325753}
\zmath{https://zbmath.org/?q=an:0286.20015}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 990--1010
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH001986}


Linking options:
  • http://mi.mathnet.ru/eng/izv2349
  • http://mi.mathnet.ru/eng/izv/v37/i5/p988

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:146
    Full text:54
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021